# SDR TWAA9912001

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691LF
- Make and model: Boeing 767330
- Aircraft serial: 25137
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Failed
- Location: Row 16-21
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE ON LT SIDE OF CABIN FROM  ROW 16 THRU 21 AND ROW 35 THRU 42.  THE NUMBER 4 AFT EXTERIOR OVERWING EMERGENCY LIGHT WAS ALSO INOPERATIVE.  RESEATED CONNECTOR AT ROW 21 LEFT SIDE, AND ROW 42 LEFT SIDE FOR THE EGRESS MALFUNCTIONS, AND RELAMPED THE EXTERIOR EMERGENCY LIGHT.  CHECK-C 6-8-99 MCI.
